Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGeneric sequences of polynomials
Author(s) Keith Pardue
TypeArticle in Journal
AbstractLet I be an ideal in a polynomial ring S over an infinite field such that I is generated by a generic sequence of homogeneous polynomials of specified degrees. Fröberg has conjectured a formula for the Hilbert series of S / I . Moreno-Socías has conjectured a combinatorial property for the initial ideal of I with respect to degree reverse lexicographic order. I show that Moreno-Socías
KeywordsCommutative algebra, Hilbert functions, Gröbner bases, Generic properties
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869310001948
LanguageEnglish
JournalJournal of Algebra
Volume324
Number4
Pages579 - 590
Year2010
Edition0
Translation No
Refereed No
Webmaster